| Model Number |
VP701X-2 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a coronary artery bypass graph procedure, at the beginning of the anastomosis, the thread broke.Another strand was used to continue the procedure.There was no patient injury.